Korean J. Math.  Vol 28, No 3 (2020)  pp.623-638
DOI: https://doi.org/10.11568/kjm.2020.28.3.623

A characterization of semigroups through their fuzzy generalized $m$-bi-ideals

Mohammad Munir, Nasreen Kausar, Rukhshanda Anjum, Asghar Ali, Rashida Hussain

Abstract


In this article, we initially present the concept of the fuzzy generalized $m$-bi-ideals in semigroups, then making use of their important types like prime, semiprime and strongly fuzzy generalized $m$-bi-ideals, we give the important characterizations of the semigroups. We also characterize the $m$-regular and $m$-intraregular semigroups using the properties of the irreducible and strongly irreducible fuzyy generalized $m$-bi-ideals.


Keywords


20M17, 20M12.

Subject classification

Fuzzy generalized $m$-bi-ideals, Strongly prime generalized $m$-bi-ideals, Semiprime generalized $m$-bi-ideals.

Sponsor(s)



Full Text:

PDF

References


J. Ahsan, R. Latif, and M. Shabir, Fuzzy quasi-ideals in semigroups, J. Fuzzy Math. 9 (2) (2001), 259–270. (Google Scholar)

F.M. Khan, N.H. Sarmin, and H.A. Khan, A novel approach towards fuzzy gen- eralized bi-ideals in ordered semigroups, The Sci. World J. Article ID 275947, (2014), 1–9. (Google Scholar)

N. Kausar, Characterizations of non associative ordered semigroups by the prop- erties of their fuzzy ideals with thresholds (α, β], Prikladnaya Diskretnaya Matematika 43 (1), (2019), 37–59. (Google Scholar)

N. Kausar, A. Meshari, and Salahuddin, Anti fuzzy interior ideals on Ordered AG-groupoids, Eur. J. Pur. Appl. Math.13 (1), (2020), 113–129. (Google Scholar)

N. Kausar, M. Alesemi, Salahuddin, and M. Munir, Characterizations of non- associative ordered semigroups by their intuitionistic fuzzy bi-ideals, Disc. Non- lin. Compl. 9 (2)(2020), 257–275. (Google Scholar)

N. Kuroki, On fuzzy semigroups, Inform. Sci. 53 (3) (1991), 203–236. (Google Scholar)

J. N. Mordeson, D.S. Malik, and N. Kuroki, Fuzzy semigroups, 131, Springer. (Google Scholar)

M. Munir, and M. Habib, Characterizing semirings using their quasi and bi-ideals, Proc. Pakistan Acad. Sci. 53 (4), (2016), 469–475. (Google Scholar)

M. Munir, and A. Shafiq, A generalization of Bi ideals in semirings, Bull. Int. Math. Virt. Inst. 8 (1), (2018), 123–33. (Google Scholar)

M. Munir, On m-bi ideals in semigroups, Bull. Int. Math. Virt. Inst. 8 (3), (2018), 461–467. (Google Scholar)

M. Munir, A. Asghar, On generalization of quasi ideals in semirings. Bull. Int. Math. Virt. Inst. 10 (2020), 83–94. (Google Scholar)

M. Munir, N. Kausar, Salahuddin, and Tehreem, On the prime fuzzy m-bi ideals in semigroups, J. Math. Comp. Sci. 21 (4) (2020), 357–365. (Google Scholar)

M.M.K. Rao, Fuzzy bi-interior ideals of semigroups, Asia Pac. J. Math. 5 (2) (2018), 208–218. (Google Scholar)

M. Shabir, Y. B. Jun, and M. Bano, On prime fuzzy bi-ideals of semigroups, Iran. J. of Fuzz. Syst. 7 (3) (2010), 115–128. (Google Scholar)

T. Shah, N. Kausar, Characterizations of non-associative ordered semigroups by their fuzzy bi-ideals, Theor. Comp. Sci. 529 (2014), 96–110. (Google Scholar)

L.A. Zadeh, Fuzzy sets Inform. cont. 8 (3) (1965), 338–353. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr